# SDR 95FDEA00149

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND BOTTOM OF TOP CHORD OF FLOORBEAM AT BS 344 RBL 17 - LBL 61 WL 208.  REPLACED TOP CHORD FROM LBL 707 - RBL 70.  IAW FEDEX DRAWING NUMBER SR 27 53-007.
